# SDR DALA2025010900186

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 DTA MONITOR INSPECTION LOG REF ERA 623410-14 FUSELAGE / LAP SPLICE / BTW BSTA 580 AND BSTA 640 / S-14L / EXISTING REPAIR / INHIBITED INSPECTION. CORRECTIVE ACTION: REF ERA 623410-14AD. (0751772)
